# SDR N6WA2014091611

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 25,067 hours, 17,041 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BRACKET ASSEMBLY HAS CORROSION & NEEDS TO BE REPLACED.  R & R LT MLG BRACKET ASSEMBLY IAW SB 670BA-32-033, REV B CMM 32-11-06.  OPERATIONS CHECKED GOOD.
